# SDR 2001UALA00286

- Difficulty date: March 4, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD AFT SIDE LBL 5.7 INBOARD CHORD CRACKED.  REPAIRED CRACKED CHORD.  MAJOR REPAIR ACCOMPLISHED.
